# SDR SWAA2022050292248

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2022-194842 / [01] REPLACED ANGLE - SUPPORT LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT I.A.W. B737-700 DWG 149A8102 REV. C AND DWG 149A8103 REV. D AND AND SRM 51-10-02 Ï¿½TEM 9 TOOL USED CALIPER P/N: 500-197-30 S/N: A-21146527 DUE DATE: 19-FEB-23;[02] TASK COMPLETED
